# SDR DXTA200601820

- Difficulty date: December 27, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 1,139 hours, 801 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Aileron
- Part time: 1,139 hours, 801 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON SETTING THROTTLES FOR TAKE OFF, (NO TAKEOFF) WARNING CAME ON.  THE WARNING WAS GENERATED FROM A (ROLL SYSTEM) FAULT.  SHUT OFF ALL ELECTRICAL POWER TO SEE IF MESSAGE WOULD CLEAR, BUT THE FAULT COMES BACK WHEN RT AILERON IS PUT IN (CONTROL YOKE MOVED RT).  REMOVED AND REPLACED AILERON ROLL RATIO CHANGER PROXIMITY SWITCH IAW MM CHAPTER 20-10-06.  OPS CHECK GOOD.
